Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 738021, 9 pages
http://dx.doi.org/10.1155/2014/738021
Research Article

Study on the Departure Process of Discrete-Time / / Queue with Randomized Vacations

1School of Economical Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2School of Business Administration, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 9 March 2014; Revised 11 May 2014; Accepted 12 May 2014; Published 26 May 2014

Academic Editor: Luca Guerrini

Copyright © 2014 Chuanyi Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanyi Luo, Xiaoying Huang, and Chuan Ding, “Study on the Departure Process of Discrete-Time // Queue with Randomized Vacations,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 738021, 9 pages, 2014. https://doi.org/10.1155/2014/738021.